# SDR F3LA2018072300370

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N948FR
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 45,815 hours, 19,616 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES EVENT IN FORWARD CABIN REPORTED BY ALL THREE FLIGHT ATTENDANTS. AIR TURN BACK TO KIAD. TROUBLESHOT PER TSM 71-00-00-810-802-A. RAN PACKS, ENGINES, AND APU. NO FUMES AT THIS TIME. PERFORMED BORESCOPE INSPECTIONS OF ENGINES FOR PRESENCE OF OIL WETTING. NONE FOUND. AIRCRAFT OK FOR SERVICE
